Locally coalescent classes of Lie algebras
Compositio Mathematica, Volume 27 (1973) no. 2, p. 107-117
@article{CM_1973__27_2_107_0,
     author = {Amayo, Ralph K.},
     title = {Locally coalescent classes of Lie algebras},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {27},
     number = {2},
     year = {1973},
     pages = {107-117},
     zbl = {0275.17008},
     mrnumber = {338103},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__27_2_107_0}
}
Amayo, Ralph K. Locally coalescent classes of Lie algebras. Compositio Mathematica, Volume 27 (1973) no. 2, pp. 107-117. http://www.numdam.org/item/CM_1973__27_2_107_0/

[1] R.K. Amayo: The Derived Join Theorem and coalescence in Lie algebras. Compositio Math. (to appear). | Numdam | MR 338105 | Zbl 0275.17009

[2] R.K. Amayo: Soluble subideals of Lie algebras. Compositio Math. (to appear). | Numdam | MR 318247 | Zbl 0246.17013

[3] K.W. Gruenberg: Two theorems on Engel groups. Proc. Camb. Phil. Soc., 49 (1953) 377-380. | MR 55347 | Zbl 0050.01901

[4] B. Hartley: Locally nilpotent ideals of a Lie algebra. Ibid., 63 (1967) 257-272. | MR 213402 | Zbl 0147.28201

[5] J.E. Roseblade and S.E. Stonehewer.: Subjunctive and locally coalescent classes of groups. J. Algebra, 8 (1968) 423-435. | MR 222156 | Zbl 0192.35004

[6] I.N. Stewart: Structure theorems for a class of locally finite Lie algebras. Proc. London Math. Soc., (3) 24 (1972) 79-100. | MR 289592 | Zbl 0225.17005